Jump to content
CrazyBoards.org

Roosle

Member
  • Content Count

    198
  • Joined

  • Last visited

1 Follower

About Roosle

  • Rank
    Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Woman
  • Location
    Colchester, UK

Recent Profile Visitors

626 profile views
  1. I'll add that I'm not eating properly. Hardly at all. My apetite seems to have gone right out the window. Massive anxiety and depression seem to be the blame for that as much as anything. I am drinking lots of water and tea. I'm very thirsty. Been going on long walks and to the gym to try to fight the depression to little effect. Yes, clothes are fitting loosely and the belt is being tightened to keep pants up. I can see and feel the difference. I'm sure this isn't healthy, but I'm not trying to fight it as the weight the atypicals put on me (50 lbs) have got to go any way. I figure I have the extra calories to burn so let them burn. The rapid heartrate produced by extreme anxiety seems to burn up a hell of a lot just sitting still.
  2. Can you increase the dose? I'm a complete train wreck right now myself so can only send a load of understanding sympathy. You're not alone. This is probably really crap advise because it doesn't always work for me, but it does sometimes... can you find a distraction? Some place to escape? Do something mindless or busy work. Exercise. Cut words out of magazines and glue them onto a big sheet of cardboard. Look up funny animal videos on youtube. Sometimes, actually most times, it takes more than meds. It's times like this when the structured life of institutions sounds like bliss to me. Even stupid arts and crafts with the other nutters. There's something to be said for keeping your hands busy. I wish you all the best for a speedy end to your current state.
  3. I've only just started taking Topomax and while I notice I'm not hungry at all I'm actually losing almost a pound a day. That's not normal is it? Not that I'm complaining. The atypicals put loads of weight on me and I have loads to lose, but I wouldn't have expected this. Anyone else experienced something so immediate?
  4. The atypical antipsychotics really worked for me for those. Unfortunately the side effects were more than I could handle. I'm back on mood stabilizers now and note the return of the clutter and non-stop mess of anxiety type thoughts. So sorry you're going through this. Have you tried Abilify, Zyprexa or Risperdal?
  5. Ohhhhhh, I've so been there too! But don't be too hard on yourself for a moment of weakness. Isn't forming unhealthy relationships on the list of BPD symptoms? You know it is. So, use your knowledge of your illness(es) as a guide to "what to stay away from". Is there anything you do in "normal" life to stay away from things you know are bad and dangerous? For example, would you drive a car at 100mph down a busy side walk? NO? Well, ask yourself how you know that doing that would be bad, reckless, dangerous, cruel and so on and put K in that same category. She's the car and you're standing on the side walk. Get away and report her to the metaphorical police. Best of luck. As I said, I've played with that kind of fire in the past and know just how bad it can burn. Sorry about your current anguish.
  6. It seems a while since Topamax was a hot topic on the boards and it's next in line on the pdocs list of things I've yet to try. What I would like to know are both people's personal experiences with topiramate and particularly, did anyone actually lose weight and did it turn you in to a box-o-rocks for brains? Cheers all
  7. Sorry about your woes. Risperdal and I did not get along at all. I got migraines. Zyprexa is excellent but you'll want to eat the sofa. Abilify works differently for different folks, but seems pretty well tolerated by a lot of people. I LOVE the clear headedness of both of those meds, just not the side effects (which not everyone gets). Have you ever tried Lithium? I had two very good years with it before moving country and having to take a different variety which made my life hell. There are also beta blockers that help the ticks as an add on med.
  8. Massive anxiety for me too. I just dropped it four days ago because of that and other side effects that I just can't cope with anymore. It works fast... almost as quickly as Zyprexa. There are loads of benefits, but who knows what side effects you'll get until you try. My pdoc seems to think you can get too worked up about side effects and become more susceptible for that reason alone. However, I wasn't expecting arthritis pain with every AAP I've tried so far. It really hurts.
  9. I found the initial transition very smooth except I felt very sleepy. It wasn't until I titrated up to 10mg that side effects starting showing up. Now I can't tolerate it anymore. I will say that I find the clear headedness you get with Abilify very nice. It clears out the evil darkness in your brain if you have that. Good luck! I hope it works for you. It can really be a relief. Beware of anxiety.
  10. Short answer... yes. I started on 5mg then bumped up to 10mg and loads of side effects started showing up. One thing I definately noticed was intense anxiety and profound boredom mixed together. That just made it impossible to get motivated to do anything. Pdoc told me to watch out for the anxiety and said to stay away from coffee, but I found Abilify made me very sleepy so life without caffeine would have been impossible. I don't know why, but it would seem most of the AAPs give me severe joint and muscle pain too. Oh, and everything makes me put on weight (haven't tried topiramate yet). I've stopped taking my meds as of 4 days ago and it all went away except I'm worried sick about a psychotic episode showing up. I'm at the point where I'm wondering which is more intollerable... on meds with these blipping side effects or off meds and mental. I'm very very bad about med compliance so please don't follow my lead and talk to your doc. As far as I know you can take concomitent meds with Abilify for the anxiety and mania. Good luck!
  11. I really like the sweater/wool analogy. Well done you. Big breaths... let it go... they obviously have their own agenda which I can't say I agree with. AT ALL. Anyway, you've got friends here.
  12. I certainly know where you're coming from! It's freaky looking back and thinking, "was that really me or is this really me?" Which me is me??? I might miss the outbursts of creative energy, but I don't miss the creative outbursts with the kitchen knives that have left my arms looking like they do. Or the trips to various hospitals. Or sitting in the middle of the road in the pouring rain crying my eyes out because my brain is a whirling dirvish of evilness. I miss being thin which doesn't seem possible on meds no matter how many trips to the gym each week. I'd almost give up sanity for the ability to get into some skinny jeans. Some days anyway.
  13. Funny irony there, don't you think? EU-PD... the European strain. This was helpful: http://www.mindindacorum.org.uk/html/MHInfoBPD.htm
  14. It's ok have just found out what EUPD means! Doh!!!!

  15. Rothko rocks! Love the room in the Tate Modern.

    Also Essex girls rule!! my best friend is from Chelmsford.

×
×
  • Create New...